# SDR 3EJA202509030001

- Difficulty date: August 20, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N774JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0388
- Aircraft time: 8,580 hours, 5,577 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

APPLYING TO POWER ON THE RUNWAY, NO TAKEOFF WARNING WAS HEARD AND NO TAKEOFF LIGHT ILLUMINATED. CONFIRMED ELEVATOR TRIM, FLAP AND SPEED BRAKE POSITIONS ILLUMINATED "NO TAKEOFF" LIGHT AT THE CORRECT TIMES/CONFIGURATIONS. CHECKED CABLE TENSION OF FLAP INTERCONNECT CABLES AND FOUND TENSION TO BE APPROXIMATELY 30 LBS HIGH. ADJUSTED TENSION WITHIN LIMITS, CONDUCTED OPS CHECK OF FLAPS AND RECHECKED TENSION. NO FURTHER DISCREPANCIES NOTED AT THIS TIME. WORK PERFORMED IAW CESSNA 525B AMM 27-30-03, 27-50-00 AND 27-60-00.
